# SDR 2007UALA01904

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 26,592 hours, 9,511 cycles
- Engine: Iae V2527A5
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION NOISE ENCOUNTERED IN FLIGHT.   REMOVED PANELS AND REPLACED SEALS AND FASTENERS.  NO VIBES REPORTED FROM OUTBOUND CREWS.
